The Health Sciences Authority (HSA) said these products may have its potential dosage labelled incorrectly during manufacturing.
In the affected lot, a small number of the suppositories containing 650 milligrams (mg) of acetaminophen were incorrectly labelled as ACET 325 - which means containing 325mg of acetaminophen - on the blister wrap.
ACET suppositories contain acetaminophen also known as paracetamol. These suppositories are inserted via the rectum and used for the relief of fever and mild to moderate pain.
Of the 1,000 boxes of the affected lot of suppositories brought into Singapore, 934 boxes were collected back by Medicell Pharmaceutical. None were found to be mislabelled.
HSA said the remaining 66 boxes of the affected lot may have been dispensed to patients.
It has assessed that the likelihood of labelling error in these stocks is very low.
As a precaution, HSA urged patients to check that they do not have the affected lot of suppositories in their possession.
They should check for the name ACET 325 and lot number L930 on the blister wrap.
Patients should stop using the affected suppositories and return them to the pharmacies or healthcare institutions where they bought them from and exchange them for unaffected lots.
HSA, in consultation with local medical experts, has assessed that the health risk to the individual consumer is low.
HSA said acetaminophen is generally a well-tolerated medicine and used only when required to relieve fever and pain, and not over a long duration.
HSA assured that those who have already used the affected product should not be unduly alarmed as the labelling error has been assessed to pose minimal risk to health.
However, should consumers experience any adverse effects from using the affected lot of suppositories such as nausea, vomiting or stomach pain, they should see their doctor.